# SDR CKSA98199

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION.  NR 1 T-BOLT BACK-UP FITTING CORRODED STA Y288.  REMOVED NR 1 T BOLT BACK UP FITTING AT STA Y288.  CLEANED AND PRIMED AREA IAW DC8 SRM 51-1-8.  DRILLED NEW FITTING AND FABRICATED REPAIR SPLICES IAW DC8 SRM 53-2-0 PG 15 AND 16.  INSTALLED FITTING ON STA Y288 IAW DC8 SRM 51-1-21D.  CORROSION TASK CARD NUMBER 5570-0551.  NON-ROUTINE NR 03532 TASK NR X0014.
